# SDR COMA9960669

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STABILIZER TRIM, NOSE DOWN, DOES NOT REACH FULL TRAVEL.  REPLACED THE STABILIZER TRIM ACTUATOR.
